MathSciNet Relay Station
MathSciNet bibliographic data
MR265835 (42 #744) 41.50 (33.00)
Hethcote, Herbert W. Error bounds for asymptotic approximations of zeros of transcendental functions. SIAM J. Math. Anal. 1 1970 147–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement